Doctor insights on:
I m a gp need advice on ecgs in africa. Pls advice how to get replies urgently.Dr irfan kasmani .Email add is [email protected]?
Hello Mam, I'm suffering frm Chilblains. In winters my toes get swollen.Is CLOBETA GM CREAM ok for chilbain?
Clobeta GM: it will help keep skin from being dry/cracking--and will treat simple secondary infections--but not a specific treatment 1.avoid meds that constrict blood vessels-decongestants,caffeine 2. stop smoking(if you smoke) 3. wear warm clothing,avoid tight fitting shoes--insulate hand,feet,leg with proper covering 4. talk with your doctor about trying an RX called Nifedipine-relaxes blood vessels--- ...Read more
I am 18,male with curl/wavy hair.I see hair falling out..on my books,forehead,pillow,floor..my hair are kinda dry as well.i dunno what it is..HELP!
See link: A full list of conditions that dr. Rachel ellis specializes in can be found here: http://eye.Belaray.Com/procedures/ they include blepharoplasty (eye lift), ptosis (drooping eyelid), excision & reconstruction of skin tumors affecting the skin around the eyes (e.g. Basal cell, melanoma), management of dry eye, evaluation of eyelid laxity and many more. ...Read more
Try a : Google or bing search of your missing doctor. ...Read more
I would look into: the medical school there or university and see the professors there for answers ...Read more
See your doctor: See your doctor or dermatologist if you are having worsening acne - prescriptions need to be given by someone who is licensed to practice in your country. You can start with over the counter benzyl peroxide ointments; however, since you are asking for a prescription I suspect you have tried the OTC creams. ...Read more
Chronic kidney : Your dad has chronic kidney disease and needs to see a lidney dr asap. ...Read more
Penis scrotum inner thigh red uncomfortable. Derm gave me vytone. Redness was back when vytone ran out. I have eczema. I'm scared please help?!?!?!
Return to your: dermatologist or urologist. He/she can refill or change medication. No need to be frightened. It's not fun but there's lots of reason to hope for the very best. Peace and good health. ...Read more
I see my doct today for the rash, and he prescribes me nystatin 100, 000units, hydrocortizon cream, he says that i got definetly tinea cruris & hemorro?
Nystatin is not effe: Nystatin is not effective for tinea cruris. If you have tinea cruris you also have tinea pedis (fungus on the feet). This treatment might help if you have monilia or intertrigo or seborrheic dermatitis. If it does not cure it, try otc Clotrimazole or Miconazole or ketoconazole. You may need a dermatologist. ...Read more
Hello doctor mare skin black hai kuch bhi lagati hu frak nahi padat please koi aisa prouduct batye?
Incomprehensible: Please ask again in english.Get a more detailed answer ›
Tinea?: may have a fungalinfection and can use topical anti fungal agents ...Read more
Help docs! i'm trying to find out what causes eye redness? I checked with my eye opthalmologist, he says it's fine?
Red eyes: There are many causes of red eyes. If the eyes are simply red appearing but there are no other findings/symptoms you may just have chronically dilated conjunctival vessels. Get plenty of sleep, use lubricating eye drops and avoid medications/drops like "visine" that can make the situation even worse. ...Read more
Facial skin condition since age3- comes & goes.Red, hot, itchy, painful, bubbly, prominent, eventually scabby, disappears 2-3wks.What is it?Doctors stumped!
Plplease see: Please see dermatologist for evaluation and to discuss treatment options. This is probably one of the many photodermatoses. ...Read more
Search internet: Physicians really can't hide from the public. Most state boards of medicine make our information available (online) to the general public. Many online sites collect information on us & republish for you to compare & access. This site (as do most) also gives you access to our practice information including both address & phone. ...Read more